# SDR 03FDEA00601

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 32 C/W E.A.8-5740-68784. RT I/B FLAP HINGE ASSY CORROSION REWORK.    CLOSING ACTION ON 04/18/03.   COMPLIED WITH E.A.8-5740-68784. RT I/B FLAP HINGE ASSY CORROSION REWORK.
